A three-dimensional numerical model of the response of the Australian North West Shelf to tropical cyclones

S. Zhu, Jorg Imberger

    Research output: Contribution to journalArticle

    Original languageEnglish
    Pages (from-to)64-100
    JournalJournal of the Australian Mathematical Society Series B
    Volume36
    Issue number1
    Publication statusPublished - 1994

    Cite this

    @article{205a32a0975c4cb5a0d88e4f09c5869b,
    title = "A three-dimensional numerical model of the response of the Australian North West Shelf to tropical cyclones",
    author = "S. Zhu and Jorg Imberger",
    year = "1994",
    language = "English",
    volume = "36",
    pages = "64--100",
    journal = "Journal of the Australian Mathematical Society Series B",
    issn = "1839-4078",
    number = "1",

    }

    A three-dimensional numerical model of the response of the Australian North West Shelf to tropical cyclones. / Zhu, S.; Imberger, Jorg.

    In: Journal of the Australian Mathematical Society Series B, Vol. 36, No. 1, 1994, p. 64-100.

    Research output: Contribution to journalArticle

    TY - JOUR

    T1 - A three-dimensional numerical model of the response of the Australian North West Shelf to tropical cyclones

    AU - Zhu, S.

    AU - Imberger, Jorg

    PY - 1994

    Y1 - 1994

    M3 - Article

    VL - 36

    SP - 64

    EP - 100

    JO - Journal of the Australian Mathematical Society Series B

    JF - Journal of the Australian Mathematical Society Series B

    SN - 1839-4078

    IS - 1

    ER -